Nurofen For Children 5-12 Years

Product Features

  • Provides effective relief from fever so it starts to get work from 15 minutes*
  • Provides relief for up to 8 hours
  • Relieves Cold and Flu symptoms
  • Sugar free formulation
  • Contains ibuprofen

Pack Contents: 100 ML

Also available in: 200ML

Product Description

As your child grows up, fever, aches and pains can happen all too often.

Nurofen for Children 5‒12 years contains ibuprofen, so it gets to work in 15 minutes*, helping to reduce your child’s fever quickly. It also provides effective relief from teething pain, tooth aches, earaches, sore throats, headaches, sprains and strains and cold and flu symptoms.

The concentrated formula means easier, lower-volume dosing and every bottle pack comes with an easy dosing syringe.

* Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.

Contains 200mg ibuprofen per 5mL dose | Contains sodium chloride and sodium saccharin | Sugar-free | Colour-free | Contains no aspirin, alcohol, aspartame | 30mL (maximum daily dose) contains 13.0g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Dosage Guide:

Age*:

•3*‒6 months (average weight 6‒8kg), dose: 1.5‒2.0mL

•6‒12 months (average weight 8‒10kg), dose: 2.0‒2.5mL

•1‒3 years (average weight 10‒14kg), dose: 2.5‒3.5mL

•3‒5 years (average weight 14‒18kg), dose: 3.5‒4.5mL

•5‒7 years (average weight 18‒22kg), dose: 4.5‒5.5mL

•7‒9 years (average weight 22‒28kg), dose: 5.5‒7.0mL

•9‒12 years (average weight 28‒40kg), dose: 7.0‒10mL

* Repeat dose every 6‒8 hours as necessary. (max 3 doses in 24 hours)

Do not give to babies under 3 months.

Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

For short-term use only. If your child's symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids.

Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

Seek medical advice before use:

•If your child is under 12 months of age

•If your child suffers from asthma

•If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines.

•In children suffering from dehydration through diarrhoea and/or vomiting.

Do Not Use:

•In children under 3 months of age.

•In children who have stomach ulcers or other stomach disorders.

•In children who have kidney, liver or heart problems.

•In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use at all during the last 3 months of pregnancy.